# SDR SWIA202163538

- Difficulty date: October 22, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 31,028 hours, 19,147 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  FLOOR SEAT RAILS BETWEEN FS280 AND FS477.4, LBL18, ARE CORRODED IN MULTIPLE SPOTS.     (C-CHECK RO 1/7/2022)    REMOVED CORROSION ON FLOOR SEAT RAIL @ FS 394.0 AND 430.0 LBL 18.0 PER CRJ 700 SRM 51-21-06-001-00-1-A01. FOUND OUT OF LIIMTS. REMOVED AND INSTALLED NEW FLOOR SEAT RAIL BETWEEN FS369.00 TO FS469.00. REF CRJ700 AMM 53-00-49-000-801-A03 AND CRJ700 AMM 53-00-49-400-801 (CONFIG A03)
